MathSciNet Relay Station
MathSciNet bibliographic data
MR1829063 90C46 (49J53 58C06)
Atteia, Marc; Raïssouli, Mustapha Self dual operators on convex functionals; geometric mean and square root of convex functionals. J. Convex Anal. 8 (2001), no. 1, 223–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement